((((((((( Kalley167 ))))))))))

Discussion in 'Fibromyalgia Main Forum' started by orachel, Nov 10, 2005.

  1. orachel

    orachel New Member

    Hi Kalley!

    I hope you don't mind, but I read your profile, and noticed you also have Bursitis in your hips. You're close to my age also...I'm 30.

    How do you deal with it??!!! Seriously, I'm ready to flip my lid here with this aching deep stinging in my hips. And then I get this knife pain in my low back, sort of sciattica area, I think when I take a step. So now I'm stuck taking teeny eensy baby steps, and I finally had to give in and buy a cane! At 30! Sheesh. That's depressing!

    My pain isn't being managed very well. Even with Darvocet, I'm still at 8 or 9 most days (all day!) lately. Trying baths with peroxide and epsom salts, and also topical analgesics which seem to burn so much they might just be distracting me from the pain a tad, but not doing a whole lot to help.

    Any suggestion? Between the hips and knees and jaw and shoulders....different stuff every day...feel like I'm going to scream! LOL

    Docs did try cortisone shots, but they didn't seem to help me at all (though they didn't feel too good going in).

    Do you have any suggestions, or a med that seems to help with the bursitis in hips more than other things? I'm a walking pharmacy, it seems, but nothing even comes close to touching the pain.

    Heating pads sort of ease it a tiny bit, but I have to be perfectly still in a weirdo postition.

    Open to ANY suggestions here! LOL

    I'd be glad to help you with anything you need...I really appreciate your input!

    Thanks so much!
    Rachel
  2. orachel

    orachel New Member

    for kalley
  3. orachel

    orachel New Member

    You betcha! I'll call him, I'll call him! LOL
  4. kalley167

    kalley167 New Member

    it seemed the Bursitis eased up in the warm weather but is coming back now that it has turned cold. I take hot baths to ease it when it really hurts. I let them give me shots in my hips Once and I will deal with the pain before I will do it again. It hurt worse for the first three days after the shots. I do think (not that I want to admit it) that they help relieve it some. I have to shift the way I sit often to ease the pain I get and I try to get up from my desk every 1/2 hour or so. And alieve has helped at times.
  5. kalley167

    kalley167 New Member

    For Orachel